Special issue on optical tweezers

Leach, J. and Rubinsztein-Dunlop, H. (2011) Special issue on optical tweezers. Journal of Optics, 13 4: 040201.1-040201.1. doi:10.1088/0240-8978/13/4/040201


Author Leach, J.
Rubinsztein-Dunlop, H.
Title Special issue on optical tweezers
Journal name Journal of Optics   Check publisher's open access policy
ISSN 2040-8978
2040-8986
Publication date 2011-04
Sub-type Editorial
DOI 10.1088/0240-8978/13/4/040201
Volume 13
Issue 4
Start page 040201.1
End page 040201.1
Total pages 1
Place of publication Bristol, United Kingdom
Publisher Institute of Physics Publishing
Collection year 2011
Language eng
Subject 02 Physical Sciences
970102 Expanding Knowledge in the Physical Sciences
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Editorial
Collections: School of Mathematics and Physics
Non HERDC
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 25 Oct 2011, 12:40:48 EST by Jo Hughes on behalf of Physics